CureZone   Log On   Join
Re: What are doctors saying???
 
misscallie Views: 1,265
Published: 12 years ago
 
This is a reply to # 1,788,807

Re: What are doctors saying???


I did have a reaction to the diflucan. The palms of my hands became really scaly. That is, the skin was peeling off. It eventually clearedup. I also have vitamin A deficiency and it turnsout that can cause flaky skin. So maybe the diflucan cuased my liver to convert even less vitamin A. Anyway, I think my reaction was due to a preesisting condition.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

0.875 sec, (1)